MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2009996
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a burning smell, then it was found the laser cord was getting really hot and it caused the laser to stop working.In addition, while trying to pull out the cord, sparks were noticed.Then, during inspection it was found that the wires in the plug were visibly burnt and, there was no damaged from the wall outlet.It was confirmed that the issue was with the power cord from the wall side and there is no issue with the console.The procedure was canceled due to this event.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
The complaint device has not been returned; therefore, no physical or visual analysis of the product could be performed.Therefore, the reported allegation could not be confirmed.
 
Event or Problem Description
It was reported that there was a burning smell, then, it was found the laser cord was getting really hot and it caused the laser to stop working.In addition, while trying to pull out the cord, sparks were noticed.Then, during inspection it was found that the wires in the plug were visibly burnt and, there was no damaged from the wall outlet.It was confirmed that the issue was with the power cord from the wall side and there is no issue with the console.The procedure was canceled due to this event.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19439608
Report Number2124215-2024-32257
Device Sequence Number8487160
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public07290109145518
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Device Lot Number0000000043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date05/31/2024
Supplement Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown